Research ArticleOpen accessIn the abstractOn the Stability of a Certain Class of Linear Time-Varying SystemsM. De la SenAmerican Journal of Applied Sciences, Vol. 2, Issue 8 · 31 Aug 2005 · 6,935 accessesView PDFCite
92 results for “infinite”
Set a search alertResearch ArticleOpen accessIn the abstractAnalysis of the Chord Length Distribution Along an Edge: The Wedge Case and the Quadratic Rod CaseWilfried GilleJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,208 accessesView PDFCite